# SDR CALA9801016

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT OUTBOARD SEAT TRACK CORRODED AT STA 240.  THE SEAT TRACK WAS REMOVED AND A NEW SECTION OF SEAT TRACK WAS FABRICATED AND INSTALLED IAW SRM 51-10-4, 51-30-2, 51-10-3, AND 53-05, FIGURE 4F.
